# SDR UIEA2015012600023

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,812 hours, 19,061 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Rivet
- Condition: Loose
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RT WASTE BIN DOOR HINGE IS LOOSE.  R & R RIVETS IN DOOR HINGE OF AFT GALLEY RT WASTE BIN DOOR IAW AMM 51-40-02.
